# SDR CA960429002

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: B10358
- Condition: Malfunction
- Location: Eng
- Component: Allied Signa, 32448094
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER THE FIRST START OF THE DAY, WITH THE ENGINE AT IDLE, ADVANCING THE POWER LEVER BROUGHT NO RESPONSE FROM THE ENGINE. NO DEFECT COULD BE FOUND AND ENGINE SUBSEQUENTLY GROUND RUN AND PERFORMANCE RUN CARRIED OUT WITHOUT FAULT. THE AIRCRAFT FLEW THE REMAINDER OF THE DAY UNEVENTFULLY. THE FOLLOWING MORNING, THE SAME PROBLEM OCCURRED ON THE FIRST START. THE FUEL CONTROL UNIT WAS REPLACED. INVESTIGATION AT THE MANUFACTURER REPORTS "THE REPORTED REASON FOR REMOVAL WAS NOT CONFIRMED IN-HOUSE BENCH TESTS". THIS IS THE SAME FINDINGS FROM THE MANUFACTURER AS FOR AN IDENTICAL SNAG APPROXIMATELY 18 MONTHS AGO.
